MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEM
Model Number MS18384
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Cardiac Arrest (1762); Tachycardia (2095)
Date of Event 12/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an event where the involved patient died, the nurse noticed that the patient hr went >120, tachycardia and up to 237bpm but no audible alarms were provided at the infinity central station (ics).Though the involved patient died, there is no allegation the ics behavior caused a delay in treatment/played a part in the patient outcome.Infinity m300 (serial number (b)(4)) patient worn monitor was being used with the ics.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Additional Manufacturer Narrative
Note that the date received by manufacturer was initially reported as 20dec2022 in error.The correct date was 19dec2022.It was additionally noted by the user that the arr setting for tach (tachycardia) was set to high, but they could see the ics provided a medium grade tach alarm.Review of the logfile provided for the involved infinity central station (ics) show multiple medium grade alarms for hr (heart rate) > 120, tach and svt (supraventricular tachycardia) had been visually and audibly provided at the ics from the involved m300/tel-1a bed label during the reported timeframe at 07:45:27 to 07:47:08am on the 18th of december 2022.As medium grade alarms are non-latching alarms with a latched message, as explained in the instructions for use (ifu), if the condition clears itself (as the hr>120 did in this event at 7:45:57), the audio and visual flashing alarm signals stop.The visual alarm message is downgraded to a status message which appears in the header bar.The ics audio was tested on site and confirmed to function correctly.Regarding the user reporting that the arrhythmia setting for tachycardia was set to high.The m300 logfile shows the tachycardia alarm was changed to medium grade on the 18th of december 2022 at 18:28:34, the day prior to the event.Therefore, it can be concluded that the involved m300 and infinity central station (ics) alarmed as specified and informed the user accordingly about the patient conditions during the reported event.There was no device malfunction.The customer was provided this information.H3 other text : see h10.
 
Event or Problem Description
It was reported that during an event where the involved patient died, the nurse noticed that the patient hr went >120, tachycardia and up to 237bpm but no audible alarms were provided at the infinity central station (ics).Though the involved patient died, there is no allegation the ics behavior caused a delay in treatment/played a part in the patient outcome.Infinity m300 (serial number (b)(6) , sw version vg2.4) patient worn monitor was being used with the ics (sw version vg3.0su1).

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
MDR Report Key16051788
Report Number1220063-2022-00021
Device Sequence Number6394270
Product Code MHX
UDI-Device Identifier04049098050449
UDI-Public04049098050449
Combination Product (Y/N)N
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS18384
Device Catalogue NumberMS25707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date04/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient SexMale
Patient Weight84 KG